# SDR DALA2020090312934

- Difficulty date: August 31, 2020
- Submitted: September 3, 2020
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 75,200 hours, 9,713 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

12JH ISEAT EMERGENCY ESCAPE PATH LIGHT INOP. CORRECTIVE ACTION: CONNECTOR AT SIDEWALL UNHOOKED. RECONNECTED 12JH. CKS GOOD.
